Zestril Cough

Final Thoughts on the Zestril Cough

For people taking Zestril, a cough is a possible side effect (it is a common side effect with all ACE inhibitors). Keep in mind that your healthcare provider cannot know beforehand if you will have a side effect with a medicine that you have never taken. Therefore, if you notice a cough with Zestril, talk to your healthcare provider. If the cough continues, he or she may recommend switching to another ACE inhibitor or another medicine altogether.
10 Foods That Lower Cholesterol

Zestril (Lisinopril)

Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.